# SDR QXEA2021093000457

- Difficulty date: September 29, 2021
- Submitted: September 30, 2021
- Operation: Air carrier
- Aircraft: N651QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000812
- Aircraft time: 6,055 hours, 3,594 cycles
- System (JASC): 2565 · Escape Slide
- Part: Spring
- Part number: 17083384001
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR FWD EVAC SLIDE-FITTING SPRING APPEARS BROKEN. REMOVED AND REPLACED R1 DOOR FWD EVAC SLIDE-FITTING SPRING REF 175 AMM 53-10-25-000-804A AND 53-10-25-400-804A. NO ADJUSTMENTS MADE.
